Alert archive / New Mexico / Flash Flood Warnings in 2013

Flash Flood Warning 9, NWS El Paso, TX

July 4, 2013Grant County, New Mexico

NWS El Paso, TX issued this flash flood warning at Jul 4, 2013, 2:33 PM MDT for Grant County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2013, 2:33 PM MDT (20:33 UTC)
Expired
Jul 4, 2013, 5:30 PM MDT
In force
3 hr
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

County Grant County, NM

The radar

The El Paso radar (KEPZ), 154 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 8.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2013-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2013-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2363 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

405 
WGUS54 KEPZ 042033
FFWEPZ
NMC017-042330-
/O.NEW.KEPZ.FF.W.0009.130704T2033Z-130704T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
233 PM MDT THU JUL 4 2013

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN GRANT COUNTY IN SOUTHWEST NEW MEXICO...

* UNTIL 530 PM MDT

* AT 232 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING SOUTH OVER THE       
  WARNED AREA.

* LOCATIONS IMPACTED INCLUDE...
  CITY OF ROCKS STATE PARK...
  SAN LORENZO...
  CAMP THUNDERBIRD...
  SHERMAN...
  SAN JUAN...
  FAYWOOD...
  MIMBRES...
  IRON CREEK CAMPGROUND...
  ROCKY CANYON CAMPGROUND...
  BLACK CANYON CAMPGROUNDS...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. DO
NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN
DEPTH BY FOOT OR BY AUTOMOBILE.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO
CARRY VEHICLES AWAY.

&&

LAT...LON 3320 10787 3319 10785 3308 10783 3300 10786
      3296 10783 3295 10778 3286 10778 3284 10775
      3271 10772 3263 10774 3262 10770 3261 10770
      3260 10792 3258 10792 3256 10804 3321 10804

$$

PARK
1 follow-up statement
443 
WGUS74 KEPZ 042324
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
524 PM MDT THU JUL 4 2013

NMC017-042339-
/O.EXP.KEPZ.FF.W.0009.000000T0000Z-130704T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRANT NM-
524 PM MDT THU JUL 4 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHEASTERN GRANT
COUNTY WILL BE ALLOWED TO EXPIRE AT 530 PM MDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. ARROYOS
OR STREAMS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT.

BE AWARE OF DEBRIS SCATTERED ACROSS ROADWAYS AT WASHES AND LOW WATER
CROSSINGS. IF YOU HAVE OBSERVED FLOODING...PLEASE REPORT IT TO YOUR
LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3320 10787 3319 10785 3308 10783 3300 10786
      3296 10783 3295 10778 3286 10778 3284 10775
      3271 10772 3263 10774 3262 10770 3261 10770
      3260 10792 3258 10792 3256 10804 3321 10804

$$

PARK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 1:59 PM MDT, 34 minutes earlier.

Area forecast discussion, Jul 4, 1:59 PM MDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
159 PM MDT THU JUL 4 2013

.SYNOPSIS...
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AGAIN THIS
AFTERNOON AND TONIGHT. SOME OF THE STORMS MAY PRODUCE PERIODS OF
MODERATE TO HEAVY RAINFALL...SMALL HAIL...AND WIND GUSTS IN EXCESS
OF 50 MPH. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL
CONTINUE TO BE POSSIBLE WELL INTO NEXT WEEK...AS MOISTURE REMAINS
IN PLACE OVER THE REGION. TEMPERATURES WILL WARM BACK UP ABOVE
NORMAL BUT SHOULD REMAIN JUST BELOW THE 100 DEGREE MARK FOR THE
DESERT LOWLANDS.

&&

.DISCUSSION...
OUR ACTIVE WEATHER PATTERN OF SCATTERED STRONG THUNDERSTORMS WILL
CONTINUE THIS AFTERNOON AND TONIGHT. NORTHERLY FLOW OVER THE STATE
WILL CONTINUE TO BRING MORE WEAK IMPULSES SOUTH OVER THE AREA TO
HELP INITIATE STRONG CONVECTION ACROSS THE REGION. MOUNTAIN ZONES
MAY SEE STRONGER STORMS EARLIER THIS AFTERNOON WITH THE LOWLANDS
GETTING STORM ACTIVITY THIS EVENING. WHILE MOST STORMS WILL BE
MODERATE IN INTENSITY A FEW MAY BECOME STRONG AND APPROACH SEVERE
CRITERIA WITH LARGER HAIL AND DAMAGING WIND GUSTS POSSIBLE. ALL OF
THE STORMS WILL BE CAPABLE PRODUCING PERIODS OF MODERATE TO HEAVY
RAINFALL WITH SOME LOCALIZED MINOR FLOODING POSSIBLE.

THE BURN SCAR AREA OF THE SILVER FIRE IN THE EASTERN GILA REGION
CONTINUES TO BE A FLASH FLOODING CONCERN. THAT AREA WILL NOT AS
MUCH RAINFALL TO GET EXCESSIVE RUN OFF POURING DOWN CREEKS AND
DRAINAGES THAT HAVE THEIR ORIGIN WITHIN THE BURNED AREA. HOMES AND
COMMUNITIES NOT FAR FROM THE BURN AREA IN EASTERN GRANT AND
WESTERN SIERRA COUNTIES WILL NEED TO REMAIN ON ALERT FOR SUDDEN
RISES IN CREEKS AND DRAINAGES. A FLASH FLOOD WATCH IS IN EFFECT
FOR THOSE AREAS UNTIL EARLY MORNING.

OUR WEATHER PATTERN WILL BEGIN TO CHANGE SOMEWHAT ON FRIDAY AS
HIGH PRESSURE BUILDS OVER THE AREA. THIS WILL SHUT OFF THE
NORTHERLY FLOW AND THE SERIES OF SHORT WAVE IMPULSES THAT HAVE
ENHANCED OUR CONVECTIVE WEATHER THE PAST FEW DAYS. HOWEVER...A
MOIST AND UNSTABLE AIR MASS WILL REMAIN IN PLACE UNDER THE HIGH
WHICH WILL CONTINUE TO FUEL SHOWERS AND THUNDERSTORMS WITH DAY
TIME HEATING. COVERAGE OF THESE STORMS MAY BE MORE SPOTTY WITH
BETTER CHANCES IN THE MOUNTAINS. WITH A WEAK STEERING FLOW ALOFT
THUNDERSTORMS THAT DEVELOP ON FRIDAY AND THROUGH THE WEEKEND WILL
BE SLOW MOVERS...WHICH WILL MEAN GREATER RAIN AMOUNTS FOR AREAS
UNDER THE STORMS. PERIODS OF MODERATE TO HEAVY RAINFALL WITH
LOCALIZED FLOODING WILL BE POSSIBLE FROM STORMS INTO THE FIRST
PART OF NEXT WEEK. THE BURN AREA WILL REMAIN SENSITIVE TO RAIN
AMOUNTS WITH A FLASH FLOODING POTENTIAL CONTINUING. TEMPERATURES
WILL INCREASE AS A RESULT OF HIGH PRESSURE ALOFT AND WILL WARM TO
ABOVE NORMALS FOR THE WEEKEND INTO NEXT WEEK. AT THIS TIME...WE
EXPECT TEMPERATURES ACROSS THE LOWLANDS TO MOSTLY REMAIN BELOW THE
100 DEGREE MARK BUT A FEW AREAS MAY REACH THAT TEMPERATURE OVER
THE NEXT SEVERAL DAYS.

THE OUTLOOK FOR THE MIDDLE AND LATTER PART OF NEXT WEEK KEEPS THE
HIGH IN PLACE OVER THE STATE WITH A MOIST AND UNSTABLE AIR MASS
REMAINING. THERE WILL BE AT LEAST A SLIGHT CHANCE OF AFTERNOON AND
NIGHT TIME THUNDERSTORMS EACH DAY. TEMPERATURES WILL REMAIN WARM
AND ABOVE NORMAL...HOVERING AT OR JUST BELOW THE 100 DEGREE MARK
FOR THE DESERT LOWLANDS.

&&

.AVIATION...VALID 05/00Z-06/00Z.
EXPECT THIS EVENING TO BE VERY SIMILAR TO LAST FEW EVENINGS ACROSS
THE AREA. ISOLATED MOUNTAIN TSRA WILL MOVE SOUTH INTO THE LOWLANDS
AND SLOWLY MERGE INTO MORE ORGANIZED CLUSTERS THIS EVENING. GOOD
POTENTIAL FOR TSRA AT JUST ABOUT ALL TAF SITES...LATER INTO THE
EVENING THE FURTHER SOUTH YOU GO.  HIGH WINDS/BLOWING DUST WILL BE
THE PRIMARY THREATS WITH ISOLATED GUSTS AROUND 50KT POSSIBLE. EXPECT
RESIDUAL SHOWERS AND ISOLATED THUNDERSTORMS TO PERSIST INTO THE
EARLY MORNING HOURS.

FRIDAY THE SUBTROPICAL RIDGE WILL BEGIN TO SHIFT EASTWARDS...WITH
NORTH TO NORTHWEST FLOW ALOFT PREVAILING...WITH WEAK EMBEDDED
DISTURBANCES LIKELY TO HELP KICK OFF THUNDERSTORMS AGAIN.

&&

.FIRE WEATHER...
SILVER FIRE: WEATHER OVER THE NEXT 24 HOURS WILL BE VERY SIMILAR TO
THE PREVIOUS 48 HOURS. ISOLATED THUNDERSTORMS ARE AGAIN DEVELOPING
OVER THE GILA REGION INCLUDING THE NORTHERN BLACK RANGE. STORM
MOTION IS TO THE SOUTH. OUTFLOW FROM THE NORTH OR NORTHWEST IS
POSSIBLE IN THE NEXT FEW HOURS...BECOMING MORE ERRATIC AND DIFFICULT
TO PREDICT LATER THIS EVENING. GOOD CHANCE FOR WETTING RAIN AND
INCREASED RH YET AGAIN...BUT GUSTY DOWNBURST WINDS AROUND 45 MPH
WILL BE POSSIBLE.

THE SUBTROPICAL RIDGE WILL BEGIN TO SHIFT EASTWARDS TOMORROW... BUT
SOUTHERN NEW MEXICO WILL REMAIN IN A NORTH TO NORTHWEST FLOW ALOFT.
EMBEDDED IMPULSES SHOULD AGAIN HELP FOCUS AFTERNOON THUNDERSTORM
DEVELOPMENT...WITH GUSTY WINDS POSSIBLE...ESPECIALLY AS STORMS
ORGANIZE AND HEAD INTO THE LOWLANDS.

THE UPPER RIDGE WILL MOVE OVERHEAD FOR THE WEEKEND...BUT THERE WILL
BE ENOUGH RESIDUAL MOISTURE FOR THUNDERSTORMS...MOSTLY TERRAIN-
DRIVEN. VERY WEAK STEERING FLOW WILL PROMOTE SLOW MOVEMENT AND THIS
COULD BE A CONCERN FOR THE SILVER FIRE BURN SCAR AS STORMS WILL BE
MORE LIKELY TO FORM ALONG THE BLACK RANGE IN THIS SORT OF PATTERN...
AND UNLIKE THE PAST SEVERAL DAYS...THEY WILL NOT BE IN ANY HURRY TO
MOVE OFF INTO THE LOWLANDS.

EXPECT DRIER CONDITIONS EAST OF THE DIVIDE ON MON/TUE AS DRY AIR AND
SUBSIDENCE AHEAD OF THE SEASONS SECOND INVERTED TROUGH MOVES IN.
THUNDERSTORM ACTIVITY SHOULD INCREASE AGAIN WED/THU IN THE MOISTER
AIR ON THE BACKSIDE OF THE INVERTED TROUGH.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 72  96  74  96  73 /  30  30  30  30  30
SIERRA BLANCA           69  96  70  96  68 /  30  20  20  20  20
LAS CRUCES              69  94  72  96  70 /  40  30  30  30  30
ALAMOGORDO              71  95  72  98  73 /  30  30  30  30  30
CLOUDCROFT              52  75  53  77  53 /  40  50  40  40  30
TRUTH OR CONSEQUENCES   70  93  73  95  70 /  40  30  30  30  30
SILVER CITY             65  89  67  90  65 /  40  30  30  50  40
DEMING                  69  95  71  97  70 /  40  30  30  30  30
LORDSBURG               70  94  71  94  69 /  40  30  20  30  30
WEST EL PASO METRO      74  96  78  96  75 /  30  30  30  30  30
DELL CITY               67  95  68  98  67 /  30  30  30  20  20
FORT HANCOCK            73  99  74 102  73 /  30  20  20  20  20
LOMA LINDA              64  92  65  96  66 /  30  20  20  20  30
FABENS                  72  97  73 100  71 /  30  20  20  20  30
SANTA TERESA            70  95  73  97  71 /  40  30  30  30  30
WHITE SANDS HQ          73  94  75  98  73 /  30  30  30  30  30
JORNADA RANGE           66  96  65  98  65 /  40  30  30  30  30
HATCH                   72  91  73  95  73 /  40  30  30  30  30
COLUMBUS                72  95  72  97  71 /  40  30  30  30  30
OROGRANDE               67  96  69 101  70 /  30  30  30  30  30
MAYHILL                 59  81  60  84  60 /  40  50  40  40  30
MESCALERO               56  85  56  88  56 /  40  50  40  40  30
TIMBERON                57  79  58  84  57 /  30  40  40  30  30
WINSTON                 58  85  60  88  59 /  50  40  30  30  30
HILLSBORO               67  91  68  91  66 /  40  30  30  30  30
SPACEPORT               67  93  68  96  67 /  40  30  30  30  30
LAKE ROBERTS            61  89  65  89  60 /  50  50  40  50  40
HURLEY                  63  88  65  89  62 /  40  30  30  40  30
CLIFF                   64  98  64  98  61 /  40  40  40  50  40
MULE CREEK              60  95  57  97  51 /  40  30  20  40  30
FAYWOOD                 67  89  68  91  66 /  40  30  30  40  30
ANIMAS                  68  93  70  94  70 /  40  30  30  30  30
HACHITA                 66  93  68  95  68 /  40  30  30  30  30
ANTELOPE WELLS          67  94  69  95  70 /  40  30  20  20  30
CLOVERDALE              64  89  67  91  66 /  40  30  20  30  30

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NMZ402-403-408-409.

TX...NONE.
&&

04/25 LUNDEEN/HARDIMAN
Hazardous weather outlook, Jul 4, 10:49 AM MDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1049 AM MDT THU JUL 4 2013

NMZ401-404>407-410>417-TXZ418>424-051700-
UPPER GILA RIVER VALLEY-SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-
LOWLANDS OF THE BOOTHEEL-UPLANDS OF THE BOOTHEEL-
SOUTHWEST DESERT/MIMBRES BASIN-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN-
SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1049 AM MDT THU JUL 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AREA WIDE
THIS AFTERNOON AND TONIGHT. THESE STORMS WILL CAPABLE OF PRODUCING
PERIODS OF MODERATE TO HEAVY RAINFALL...SMALL HAIL AND STRONG WIND
GUSTS OVER 50 MPH. A FEW STORMS MIGHT PRODUCE DAMAGING WINDS IN
EXCESS OF 60 MPH. STORMS WILL BE MORE FREQUENT THIS EVENING AND
THEN BEGIN TO WEAKEN BY MIDNIGHT. HEAVIER RAIN AMOUNTS MAY PRODUCE
MINOR LOCALIZED FLOODING ALONG DRAINAGES AND POORLY DRAINED LOW
LYING AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED LOWLAND AND SCATTERED MOUNTAIN SHOWERS AND THUNDERSTORMS
WILL BE POSSIBLE THROUGH WEDNESDAY. STORMS MAY PRODUCE PERIODS OF
MODERATE TO HEAVY RAINFALL...SMALL HAIL...AND WIND GUSTS IN EXCESS
OF 50 MPH. EXCESSIVE RAINFALL FROM SOME STORMS MAY CAUSE MINOR
LOCALIZED FLOODING IN LOW LYING OR POORLY DRAINED AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR DAMAGE OR
FLOODING TO THIS OFFICE.

NMZ402-403-408-409-051700-
SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
1049 AM MDT THU JUL 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF WESTERN SIERRA
COUNTY AND PORTIONS OF EASTERN GRANT COUNTY FOR AREAS NEAR THE
SILVER FIRE BURN SCAR. THE FIRE HAS REMOVED VEGETATION FROM A
LARGE PORTION OF THE BLACK RANGE...LEAVING BARE SOIL THAT WILL NOT
BE ABLE TO SOAK IN EVEN MODERATE AMOUNTS OF RAINFALL. RAIN AMOUNTS
OF A HALF INCH OR GREATER WILL BE SUFFICIENT TO CAUSE FLASH
FLOODING ON AFFECTED CREEKS AND DRAINAGES. SCATTERED SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO OCCUR OVER THE ENTIRE AREA AGAIN
THIS AFTERNOON AND TONIGHT WITH MODERATE TO HEAVY RAINFALL
POSSIBLE. IN ADDITION... STRONG WIND GUSTS OF 50 MPH OR GREATER
AND POSSIBLY LARGE HAIL MAY ALSO OCCUR FROM SOME OF THE STORMS.
THERE IS A SLIGHT RISK OF DAMAGING THUNDERSTORM WINDS FROM A FEW
THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HERE WILL BE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
POSSIBLE EACH AFTERNOON AND EVENING THROUGH WEDNESDAY. FLASH
FLOODING POTENTIAL REMAINS FOR AREAS NEAR THE BLACK RANGE WILL
PERSIST THROUGH THE WEEKEND. THOUGH STORM FREQUENCY AND COVERAGE
WILL NOT BE AS WIDESPREAD...ANY STORMS THAT DO DEVELOP WILL BE
SLOW MOVING AND MAY PRODUCE MORE RAINFALL. IN ADDITION...STRONG
WIND GUSTS AND MOSTLY SMALL HAIL WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR DAMAGE OR
FLOODING TO THIS OFFICE.

LUNDEEN

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 6:08 PM MDTSevere Thunderstorm WarningEPZGrant37 min
Jul 3, 6:16 PM MDTFlash Flood WarningEPZGrant4 hr
Jul 3, 6:26 PM MDTSevere Thunderstorm WarningEPZSierra64 min
Jul 3, 6:41 PM MDTSevere Thunderstorm WarningEPZGrant, Hidalgo79 min
Jul 3, 7:28 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Sierra47 min
Jul 3, 7:49 PM MDTFlash Flood WarningEPZGrant, Hidalgo86 min
Jul 3, 8:02 PM MDTSevere Thunderstorm WarningEPZOtero43 min
Jul 3, 8:12 PM MDTSevere Thunderstorm WarningEPZSierra48 min
Jul 3, 8:14 PM MDTSevere Thunderstorm WarningEPZDoña Ana61 min
Jul 3, 8:42 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Otero48 min
Jul 3, 9:15 PM MDTSevere Thunderstorm WarningEPZDoña Ana45 min
Jul 3, 10:18 PM MDTSevere Thunderstorm WarningEPZDoña Ana42 min
Jul 4, 7:23 AM MDTFlash Flood WatchEPZGrant, Luna, Sierra23 hr
Jul 4, 2:24 PM MDTSevere Thunderstorm WarningEPZGrant66 min
Jul 4, 3:34 PM MDTFlash Flood WarningEPZGrant116 min
Jul 4, 4:50 PM MDTSevere Thunderstorm WarningEPZGrant40 min
Jul 4, 5:30 PM MDTFlash Flood WarningEPZGrant2 hr

Nearby

Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.